# SDR UPS203641

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: 6516200104
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKED STIFFENER R/W L/E NR 6 SLAT I/B TRACK I/B SIDE LOWER END SLAT STA 135.5.  REPAIRED IAW SRM 51-30-2, 51-10-2, M/M 28-11-21, 36-00-01, OHM 20-50-01.
